# SDR GUUA95452092509A

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 27,001 hours, 31,388 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT AFT EMERGENCY EXIT DOOR HARD TO OPEN.  CLEANED AND LUBRICATED RIGHT AFT EMERGENCY DOOR. OPERATIONAL CHECK OK FOR SERVICE.
